Economic order quantities for stochastic discounted cost inventory systems

Teunter, R H (2002) Economic order quantities for stochastic discounted cost inventory systems. International Journal of Logistics Research and Applications, 5 (2). pp. 161-175. ISSN 1367-5567

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: International Journal of Logistics Research and Applications
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44141
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: No
Published?: Published
Last Modified: 16 Sep 2019 23:45
URI: https://eprints.lancs.ac.uk/id/eprint/44141

Actions (login required)

View Item View Item